# SDR CWQR061D

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N288QS
- Make and model: Cessna S550
- Aircraft serial: S5500088
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bolt
- Part number: NAS624H113
- Condition: Seized
- Location: Flap Bellcrank
- Part time: 7,803 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST ON SUPPORT ASSY FROM FLAP BELLCRNK ASSY.  UPON REMOVAL FOUND BOLT (PIVOT) SEIZED TO BEARINGS, SPACER.  BEARINGS ARE FACTORY LUBED AND NOT FIELD LUBED.  ALSO, BOLT IS INSTALLED DRY (NO LUBE).  ALSO, NO INSPECTION CALLED OUT TO CHECK ON LUBE OF THESE COMPONENTS.  (X)
